# SDR VTZA99007

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pipe
- Part number: 1379035H427
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6247 - IAD-BGM - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE OIL FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OIL SUCTION LINE.  OIL PRESSURE TRANSDUCER AND OIL PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED AND RETURNED TO SERVICE.  (M)
